# SDR HEED9514

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6220 · Main Rotor Head
- Part: Weight
- Part number: 222010151105
- Condition: Defective
- Location: M/R Hub
- Part time: 431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALANCE WEIGHT FOR M/R BLADE DEFECTIVE.  ORDERED NEW PART.
